# SDR CA040902003

- Difficulty date: August 12, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft time: 4,294 hours
- Engine: Allsn 250C30
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206031403001
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bell
- Component part number: 206033004177
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL BOOM FITTINGS P/N 206-031-403-001 AND 206-032-409-001 LT SIDE TOP AND BOTTOM CRACKED.
